# SDR USAASB00176

- Difficulty date: June 21, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CRW - FLT 2704 - EN ROUTE FROM BWI TO CLE, THE NR 1 ENGINE CONSTANT SPEED DRIVE LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW DISCONNECTED CSD AND THEN THE APU QUIT.  WITH ONLY ONE POWER SOURCE REMAINING, THE FLIGHT DIVERTED TO CRW.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE CONSTANT SPEED DRIVE (P/N 731753) AND OIL COOLER (P/N 6A47-000) PER MM 24-11-11.  LOW OIL PRESSURE LIGHT INDICATION NORMAL.  FOUND LOADED APU EGT AT 700C.  ADJUSTED AND RAN APU FOR EXTENDED AMOUNT OF TIME.  NO HIGH OIL TEMPERATURE OR SHUTDOWN NOTED.  CHANGED APU OIL AND FILTER.  NO ABNORMALITIES NOTED.  CHECKED AIR INTAKE AND OIL COOLER INTAKE.  CHECKED OK.  REPLACED AI
